Alert archive / Tennessee / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 110, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at May 4, 2020, 8:36 PM CDT for 4 counties in Tennessee. It was in force for 54 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2020, 8:36 PM CDT (01:36 UTC)
- Expired
- May 4, 2020, 9:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Giles County, TN, Lawrence County, TN, Marshall County, TN, Maury County, TN
The radar
The Northeast Alabama radar (KHTX), 79 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 8:41 PM CDT | TSTM WND GST 60 | 3 Ne Lawrenceburg, TN | 55 TO 60 MPH WINDS REPORTED ON MATTOXTOWN ROAD IN NORTH LAWRENCEBURG |
| May 4, 8:42 PM CDT | TSTM WND DMG | 1 S Lawrenceburg, TN | POWER LINES DOWN AT VIRGINIA DRIVE AND HIGHWAY 43 |
| May 4, 8:43 PM CDT | TSTM WND DMG | 1 E Lawrenceburg, TN | TREE DOWN ACROSS SPRINGER ROAD. PEA SIZE HAIL IN WEST LAWRENCEBURG. |
| May 4, 8:43 PM CDT | TSTM WND DMG | 2 S Lawrenceburg, TN | TREE DOWN ON CAR WITH PERSON TRAPPED AT 1290 CROWDER ROAD |
| May 4, 8:43 PM CDT | TSTM WND DMG | 3 E Lawrenceburg, TN | TREES BLOCKING ROAD AT WEEKLY CREEK ROAD AND MILLER ROAD EAST OF LAWRENCEBURG |
| May 4, 8:57 PM CDT | TSTM WND DMG | Pulaski, TN | SEVERAL POWER LINES BLOWN DOWN IN PULASKI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 6:42 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1666 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
492
WUUS54 KOHX 050136
SVROHX
TNC055-099-117-119-050230-
/O.NEW.KOHX.SV.W.0110.200505T0136Z-200505T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
836 PM CDT Mon May 4 2020
The National Weather Service in Nashville has issued a
* Severe Thunderstorm Warning for...
Southern Marshall County in Middle Tennessee...
Southeastern Lawrence County in Middle Tennessee...
South central Maury County in Middle Tennessee...
Giles County in Middle Tennessee...
* Until 930 PM CDT.
* At 836 PM CDT, severe thunderstorms were located along a line
extending from near Summertown to 10 miles northwest of Loretto,
moving east at 60 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Lewisburg, Lawrenceburg, Pulaski, Ardmore, Cornersville, Elkton,
Ethridge, Lynnville, Culleoka, Goodspring, Leoma, Frankewing and
Prospect.
This includes Interstate 65 between mile markers 1 and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3499 8697 3515 8743 3554 8715 3536 8660
3533 8660 3531 8668 3525 8675 3526 8683
3499 8684
TIME...MOT...LOC 0136Z 288DEG 52KT 3551 8735 3521 8752
HAIL...1.25IN
WIND...60MPH
$$
Whitehead4 follow-up statements
948
WWUS54 KOHX 050200
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
900 PM CDT Mon May 4 2020
TNC055-099-117-119-050230-
/O.CON.KOHX.SV.W.0110.000000T0000Z-200505T0230Z/
Marshall TN-Lawrence TN-Maury TN-Giles TN-
900 PM CDT Mon May 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN MARSHALL...SOUTHEASTERN LAWRENCE...SOUTH CENTRAL MAURY
AND GILES COUNTIES...
At 900 PM CDT, severe thunderstorms were located along a line
extending from 11 miles west of Lewisburg to 9 miles southwest of
Pulaski, moving east at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Lewisburg, Lawrenceburg, Pulaski, Ardmore, Cornersville, Elkton,
Ethridge, Lynnville, Culleoka, Goodspring, Leoma, Frankewing and
Prospect.
This includes Interstate 65 between mile markers 1 and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3499 8697 3515 8743 3554 8715 3536 8660
3533 8660 3531 8668 3525 8675 3526 8683
3499 8684
TIME...MOT...LOC 0200Z 288DEG 52KT 3541 8699 3511 8716
HAIL...1.00IN
WIND...70MPH
$$
Whitehead347
WWUS54 KOHX 050213
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
913 PM CDT Mon May 4 2020
TNC099-119-050223-
/O.CAN.KOHX.SV.W.0110.000000T0000Z-200505T0230Z/
Lawrence TN-Maury TN-
913 PM CDT Mon May 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE AND
SOUTH CENTRAL MAURY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
Middle Tennessee.
LAT...LON 3499 8698 3508 8722 3515 8720 3517 8722
3528 8721 3529 8723 3530 8721 3543 8721
3546 8712 3541 8699 3541 8696 3545 8695
3546 8692 3547 8692 3536 8660 3533 8660
3531 8668 3525 8675 3526 8683 3499 8684
TIME...MOT...LOC 0213Z 287DEG 44KT 3533 8660 3507 8695
$$
TNC055-117-050230-
/O.CON.KOHX.SV.W.0110.000000T0000Z-200505T0230Z/
Marshall TN-Giles TN-
913 PM CDT Mon May 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN MARSHALL AND GILES COUNTIES...
At 913 PM CDT, severe thunderstorms were located along a line
extending from near Petersburg to 7 miles northwest of Ardmore,
moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lewisburg, Pulaski, Ardmore, Cornersville, Elkton, Lynnville,
Goodspring, Frankewing and Prospect.
This includes Interstate 65 between mile markers 1 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3499 8698 3508 8722 3515 8720 3517 8722
3528 8721 3529 8723 3530 8721 3543 8721
3546 8712 3541 8699 3541 8696 3545 8695
3546 8692 3547 8692 3536 8660 3533 8660
3531 8668 3525 8675 3526 8683 3499 8684
TIME...MOT...LOC 0213Z 287DEG 44KT 3533 8660 3507 8695
HAIL...0.75IN
WIND...60MPH
$$
Whitehead911
WWUS54 KOHX 050216
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
916 PM CDT Mon May 4 2020
TNC117-050225-
/O.CAN.KOHX.SV.W.0110.000000T0000Z-200505T0230Z/
Marshall TN-
916 PM CDT Mon May 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARSHALL COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
Middle Tennessee.
LAT...LON 3500 8699 3508 8722 3513 8720 3515 8720
3533 8691 3533 8690 3532 8691 3531 8689
3526 8683 3499 8684
TIME...MOT...LOC 0215Z 301DEG 47KT 3518 8679 3505 8695
$$
TNC055-050230-
/O.CON.KOHX.SV.W.0110.000000T0000Z-200505T0230Z/
Giles TN-
916 PM CDT Mon May 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHERN GILES COUNTY...
At 915 PM CDT, severe thunderstorms were located along a line
extending from 12 miles west of Fayetteville to 7 miles northwest of
Ardmore, moving southeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pulaski, Ardmore, Elkton, Goodspring, Frankewing and Prospect.
This includes Interstate 65 between mile markers 1 and 22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3500 8699 3508 8722 3513 8720 3515 8720
3533 8691 3533 8690 3532 8691 3531 8689
3526 8683 3499 8684
TIME...MOT...LOC 0215Z 301DEG 47KT 3518 8679 3505 8695
HAIL...0.75IN
WIND...60MPH
$$
Whitehead913
WWUS54 KOHX 050227
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
927 PM CDT Mon May 4 2020
TNC055-050237-
/O.EXP.KOHX.SV.W.0110.000000T0000Z-200505T0230Z/
Giles TN-
927 PM CDT Mon May 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GILES COUNTY WILL
EXPIRE AT 930 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
Middle Tennessee.
LAT...LON 3500 8699 3508 8722 3513 8720 3515 8720
3533 8691 3533 8690 3532 8691 3531 8689
3526 8683 3499 8684
TIME...MOT...LOC 0227Z 288DEG 52KT 3514 8663 3501 8679
$$
WhiteheadWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 5:51 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, May 4, 5:51 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Nashville TN 551 PM CDT Mon May 4 2020 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... Our focus remains on the potential for severe storms this afternoon and evening. A gradient of surface-based CAPE is climbing above 1500-2000+ J/kg across the southern half of the Mid State. Increasing theta-e values are slowly pushing north toward the I-40 corridor, along with 60+ degF dew points. This energy is located in the vicinity of a northward-advancing warm front. If a storm or two develops near the warm front over the next few hours, damaging winds and large hail will become a concern. Low- level SSE winds in the vicinity of the warm front are such that any storm that latches onto that environment will pose an increased tornado threat. Out to the west, several bowing clusters of storms are diving southeast toward the MO bootheel. These storms are what the CAMs have been hammering home all day, racing into the Mid State after 5 PM. The desired storm trajectories looks to be similar or perhaps a bit farther south than yesterday's track. Buying into this solution would take the bulk of activity along and south of the I-40 corridor this evening. With that being said, storm complexes like what we are seeing today can have a mind of their own, creating their own environments to work around. The threat for damaging winds, large hail, and a tornado or two will accompany the storms...especially as they sink south toward a more primed environment. To summarize, strong to severe storms are possible late this afternoon into the late evening for much of Middle Tennessee. For your safety, have multiple ways to receive warnings and be ready to act on your severe weather plans if storms approach your location. Rain and a few storms may continue along the KY/TN border overnight, though the severe threat looks lower. The flooding threat may increase there if storms begin to train over the same locations. Light showers could linger through midday on Tuesday, ending west to east during the afternoon. Wednesday and Thursday look dry and mild with more rain/storms entering the picture on Friday. So far, next weekend appears largely dry and mild...good for any outdoor plans. Again, remain weather aware this evening! && .AVIATION... 00Z TAF DISCUSSION. Upcoming taf package will adhere strongly to the trajectory focused migration of storms currently to the west northwest across northwestern TN and extending across the MO bootheel. The instability gradient is rather impressive as you go from northeast to southwest across the mid state this evening. Given the latest trajectory and instability setup...it appears that the strongest activity will move south of the taf sites this evening. It will be watched very carefully, but the upcoming tafs will reflect a decrease, to some degree of the current convective tempo group wind mags. Nevertheless, a period of showers and tstms can be expected this evening. The potentially strong activity will reach the CKV site around the 00Z to 02Z time frame...01Z to 03Z for bna and MQY...and CSV around 02Z to 04Z. Wind gusts to 35 kts will still be possible for the taf sites...25kts to 30 kts for CSV. Off and on shower activity will follow with potential non threatening vcts covg until 12z. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......21 AVIATION........21
Hazardous weather outlook, May 4, 6:25 AM CDT, 14 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 625 AM CDT Mon May 4 2020 TNZ005>011-023>034-056>066-075-077>080-093>095-051130- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 625 AM CDT Mon May 4 2020 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight. Strong to severe thunderstorms will be possible again during the afternoon and evening across the mid state, with main threats being hail, damaging winds, and flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 4, 7:16 PM CDT, 1 hour 20 minutes before
Special Weather Statement National Weather Service Nashville TN 716 PM CDT Mon May 4 2020 TNZ056>058-060-050100- Hickman TN-Lewis TN-Maury TN-Perry TN- 716 PM CDT Mon May 4 2020 ...SIGNIFICANT WEATHER ADVISORY FOR LEWIS...WESTERN MAURY... SOUTHEASTERN PERRY AND SOUTHERN HICKMAN COUNTIES UNTIL 800 PM CDT... At 715 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles east of Linden, moving east at 50 mph. Half inch hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Columbia, Hohenwald, Mount Pleasant, Lobelville, Santa Fe, Gordonsburg, Kimmins, Hampshire, Pleasantville and Williamsport. A Severe Thunderstorm Watch remains in effect until midnight CDT for Middle Tennessee. LAT...LON 3552 8785 3574 8781 3578 8710 3549 8713 TIME...MOT...LOC 0015Z 271DEG 45KT 3564 8772 Whitehead
Special weather statement, May 4, 7:17 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Nashville TN
717 PM CDT Mon May 4 2020
TNZ024-025-057-060-050100-
Hickman TN-Dickson TN-Humphreys TN-Maury TN-
717 PM CDT Mon May 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DICKSON...NORTHWESTERN
MAURY...EAST CENTRAL HUMPHREYS AND NORTHERN HICKMAN COUNTIES UNTIL
800 PM CDT...
At 717 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Hurricane Mills, or 13 miles southeast of Waverly,
moving east at 35 mph.
Penny size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Dickson, Centerville, White Bluff, Burns, Bon Aqua, Pinewood, Primm
Springs, Lyles and Nunnelly.
This includes the following highways...
Interstate 40 between mile markers 151 and 180.
Interstate 840 between mile markers 1 and 6.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
Middle Tennessee.
LAT...LON 3612 8721 3598 8719 3597 8721 3596 8720
3594 8721 3594 8720 3585 8721 3584 8718
3576 8717 3581 8767 3604 8770
TIME...MOT...LOC 0017Z 272DEG 29KT 3595 8762
WhiteheadSpecial weather statement, May 4, 7:45 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Nashville TN
745 PM CDT Mon May 4 2020
TNZ057>060-095-050130-
Hickman TN-Williamson TN-Lewis TN-Maury TN-Giles TN-
745 PM CDT Mon May 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEWIS...MAURY...
CENTRAL WILLIAMSON...NORTHWESTERN GILES AND EASTERN HICKMAN COUNTIES
UNTIL 830 PM CDT...
At 744 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northeast of Centerville to near
Hohenwald. Movement was east at 35 mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Franklin, Columbia, Hohenwald, Spring Hill, Mount Pleasant,
Thompson's Station, Gordonsburg, Culleoka, Primm Springs, I-65 East
Of Columbia, Santa Fe, Hampshire, Williamsport and Leipers Fork.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
Middle Tennessee.
LAT...LON 3542 8721 3544 8722 3543 8725 3553 8758
3595 8731 3589 8673 3537 8704
TIME...MOT...LOC 0044Z 274DEG 32KT 3588 8729 3557 8748
WhiteheadLocal storm report, May 4, 8:17 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
817 PM CDT MON MAY 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL LINDEN 35.61N 87.84W
05/04/2020 E1.00 INCH PERRY TN SOCIAL MEDIA
QUARTER SIZE HAIL REPORTED NEAR LINDEN
&&
EVENT NUMBER OHX2000387
SHAMBURGERLocal storm report, May 4, 8:30 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
830 PM CDT MON MAY 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL 3 NNE CLIFTON 35.42N 87.98W
05/04/2020 E2.00 INCH WAYNE TN EMERGENCY MNGR
2 INCH DIAMETER HAIL REPORTED IN BEECH CREEK AREA
&&
EVENT NUMBER OHX2000388
SHAMBURGERLocal storm report, May 4, 8:36 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
836 PM CDT MON MAY 04 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM HAIL LUTTS 35.15N 87.94W
05/04/2020 E1.75 INCH WAYNE TN EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED IN LUTTS
&&
CORRECTED EVENT TIME
EVENT NUMBER OHX2000389
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:16 PM CDT | Special Weather Statement | OHX | Lewis | 44 min |
| May 4, 7:17 PM CDT | Special Weather Statement | OHX | Hickman | 43 min |
| May 4, 7:25 PM CDT | Severe Thunderstorm Warning | OHX | Perry, Wayne | 50 min |
| May 4, 7:45 PM CDT | Special Weather Statement | OHX | Lewis, Maury, Williamson | 45 min |
| May 4, 8:02 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 43 min |
| May 4, 8:14 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Lewis, Maury, Perry, Wayne | 46 min |
| May 4, 8:24 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Wayne | 51 min |
| May 4, 9:35 PM CDT | High Wind Warning | OHX | Cannon, Cheatham, Davidson, Dickson, Hickman, Houston and 8 more | 113 min |
| May 5, 4:52 AM CDT | Special Weather Statement | OHX | Clay, Macon | 38 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.